Papers in Scientific Journals
The following is the list of publications in scientific journals of the Center for Research in Mathematical Engineering, ordered by year of occurrence, since 2009, date of creation of this center. When you click on the name of a certain author, all their publications available in this database are displayed together with a link to their list of publications in the AMS MathScinet database.
Publications of Antonio BAEZA
|Number||Authors, Title and Details|
Antonio BAEZA, Raimund BÜRGER, María Carmen MARTÍ, Pep MULET, David ZORÍO: On approximate implicit Taylor method for ordinary differential equations. Computational and Applied Mathematics, vol. 39, 4, article: 304 (21pp), (2020).
Antonio BAEZA, Raimund BÜRGER, Pep MULET, David ZORÍO: An efficient third-order WENO scheme with unconditionally optimal accuracy. SIAM Journal on Scientific Computing, vol. 42, No. 2, pp. A1028-A1051, (2020).
Antonio BAEZA, Raimund BÜRGER, Pep MULET, David ZORÍO: On the efficient computation of smoothness indicators for a class of WENO reconstructions. Journal of Scientific Computing, vol. 80, 2, pp. 1240-1263, (2019).